# SDR USAA970093

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 15,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 3 CRACKS AT FUSELAGE LOW PRESSURE CONNECTION PORT AT UP SLOT ATTACHMENT ON SKIN.  INSTALLED DOUBLER REPAIR PER US AIRWAYS EA 29161.  (M)
